Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 46, NWS Birmingham, AL

October 13, 20145 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Oct 13, 2014, 8:41 PM CDT for 5 counties in Alabama. It took effect at Oct 15, 2014, 3:24 AM CDT. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 8:41 PM CDT (01:41 UTC)
In effect from
Oct 15, 2014, 3:24 AM CDT
Expired
Oct 17, 2014, 10:00 PM CDT
In force
67 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1).

Action stage
122 ft
Minor stage
122 ft
Moderate stage
133 ft
Major stage
135 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WGUS44 KBMX 140141
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
841 PM CDT MON OCT 13 2014

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE...
  MARENGO...PICKENS AND SUMTER COUNTIES.

.HEAVY RAINFALL IS PRODUCING RISES ALONG THE TOMBIGBEE RIVER...
AND A FLOOD WARNING IS NOW IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL
LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-141341-
/O.NEW.KBMX.FL.W.0046.141015T0824Z-141018T0300Z/
/AVLA1.1.ER.141015T0824Z.141016T0600Z.141017T1500Z.NO/
841 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE TUESDAY NIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  7 PM MONDAY THE STAGE WAS 112.9 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 124.1 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$
1 follow-up statement
520 
WGUS84 KBMX 141318
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
818 AM CDT TUE OCT 14 2014


...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL 
LOCK AND DAM...

.RISES HAVE NOT BEEN AS GREAT AS EARLIER FORECAST FOR THE TOMBIGBEE
RIVER AT BEVILL LOCK AND DAM...AND THE FLOOD WARNING IS NO LONGER IN
EFFECT THERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT.

&&

ALC063-065-091-107-119-141348-
/O.CAN.KBMX.FL.W.0046.000000T0000Z-141018T0300Z/
/AVLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT TUE OCT 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT 7 AM TUESDAY THE STAGE WAS 114.9 FEET. 
* FLOOD STAGE IS 122 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 119.7 FEET 
  WEDNESDAY AFTERNOON...AND THEN BEGIN TO FALL.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Oct 13, 6:20 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Oct 13, 6:20 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT MON OCT 13 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

CURRENT WATER VAPOR IMAGERY INDICATES AN AMPLIFIED UPPER LEVEL
TROUGH PIVOTING ACROSS THE SOUTHERN PLAINS INTO THE NORTHWESTERN
GULF OF MEXICO. LOW TO MID-LEVEL WINDS WERE FROM THE SOUTH TO
SOUTHWEST FROM THIS MORNINGS 12Z BMX SOUNDING AND THIS FLOW WILL
CONTINUE TO ADVECT IN WARM MOIST AIR AHEAD OF THE AMPLIFIED
TROUGH. THE FIRST THING OF NOTE THIS MORNING IS THAT THE LINE OF
SHOWERS AND STORMS IS ALREADY A COUPLE HOURS AHEAD OF THE FASTEST
HI-RES MODELS. THIS LINE OF STRONG TO SEVERE STORMS ARE QUICKLY
APPROACHING THE MISSISSIPPI RIVER AT THIS TIME.
THEREFORE...EXPECT THIS LINE WILL MOVE IN A BIT QUICKER THAN
PREVIOUSLY FORECAST AND WILL MOST LIKELY BE KNOCKING ON OUR
DOORSTEPS IN THE 22-01Z TIMEFRAME. THEREFORE...ADJUSTED TIMING UP
BY A COUPLE OF HOURS IN THE FORECAST GRIDS. THERE IS STILL SOME
UNCERTAINTY WITH THE SPEED OF THE LINE AS THE UPPER LEVEL FLOW
BECOMES MORE MERIDIONAL LATER TODAY. THIS COULD ACT TO SLOW THE
LINE DOWN SOME BUT CURRENT TRENDS SUGGEST A FASTER EVOLUTION.

THE LOW LEVEL JET WILL INCREASE TO AROUND 50KTS JUST AHEAD OF THE
LINE WITH 0-1KM SRH VALUES OF 200-300 M2/S2. MOST OF THE MODELS
SUGGEST THE BEST DYNAMICS WILL OCCUR IN THE VICINITY OF THE LINE
AND WILL HAVE TO WATCH FOR ISOLATED CELLS JUST AHEAD OF THE LINE
AND ANY BOWING SEGMENTS ALONG THE LINE FOR THE POTENTIAL FOR
TORNADOES. EXPECT CONVECTION WILL FIRE WELL AHEAD OF THE LINE THIS
AFTERNOON WITH THE WARM AIR ADVECTION ACROSS THE AREA. NOT AS
CONFIDENT WITH THE SEVERE WEATHER POTENTIAL WITH THESE CELLS AS
SHORT RANGE MODELS DIFFER GREATLY ON THE AMOUNT OF INSTABILITY AND
LOW LEVEL FORCING THIS AFTERNOON. CLOUD COVER THIS MORNING HAS PUT
A HAMPER ON THE AMOUNT OF INSTABILITY. SURFACE WINDS ARE BACKED
ACROSS THE FORECAST AREA AND WILL CONTINUE TO MONITOR THIS FOR THE
POTENTIAL FOR EVEN HIGHER LOW LEVEL HELICITY VALUES. LOOKING AT
RADAR...THERE ARE A FEW SHOWERS AND STORMS ALREADY DEVELOPING
ALONG THE GULF COAST PUSHING NORTHWARD. OVERALL...THE MAIN THREAT
LOOKS TO BE ALONG AND JUST AHEAD OF THE SQUALL LINE BUT THE CELLS
THAT DEVELOP THIS AFTERNOON WILL NEED TO BE MONITORED FOR SOME
ROTATION.

HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA. NORTHWESTERN PORTIONS OF CENTRAL ALABAMA HAVE ALREADY
EXPERIENCED APPRECIABLE RAINFALL YESTERDAY AND EXPECT THE
CONTINUATION OF HEAVY RAINFALL TONIGHT WILL CREATE THE POSSIBILITY
OF FLASH FLOODING ACROSS THE NORTHWEST WITH LOCALIZED FLOODING
ELSEWHERE. PW VALUES WILL INCREASE TO NEAR 2 INCHES WHICH IS NEAR
THE 99TH PERCENTILE FOR MID-OCTOBER. FOR THE FORECAST...HAVE
AROUND 2-3 INCHES OF RAIN ACROSS THE AREA WITH 1-HOUR FLASH FLOOD
GUIDANCE VALUES LESS THAN 2 INCHES IN THE AREA OF THE FLASH FOOD
WATCH.

MODELS INDICATE THAT THE SQUALL LINE BECOMES LESS DEFINED AS IT
BEGINS TO MOVE EAST OF THE I-65 CORRIDOR. MOST OF THE MODELS
INDICATE THAT THE CONVECTIVE ACTIVITY IN THE WARM AIR ADVECTION
WILL CUT OFF MOISTURE TRANSPORT TO THE LINE CAUSING THE SQUALL
LINE TO BECOME LESS DEFINED AS IT MOVES TO THE EAST. THE COLD
FRONT WILL NOT MOVE THROUGH UNTIL LATER IN THE MORNING ON TUESDAY
AND SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE ALONG THE
FRONT BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THE ATMOSPHERE
BEING WORKED OVER.

05/MA

&&

.AVIATION...
00Z TAF DISCUSSION.

NUMEROUS SHOWERS AND STORMS WILL AFFECT THE TAF SITES AHEAD OF AN
ORGANIZED LINE OF STORMS. THIS LINE IS EXPECTED TO DECREASE IN
FORWARD SPEED SOMEWHAT AS IT MOVES INTO ALABAMA. WINDS COULD GUST
IN THE 25-35KT RANGE WITH ANY CONVECTIVE ACTIVITY. EXPECT
AMENDMENTS TO ADJUST TIMING OF THE LINE AND WEST WIND SHIFT. BEST
ESTIMATE FOR ARRIVAL AT KBHM IS AROUND 0230Z-0300Z AND 0600Z FOR
KMGM. THE WIND SHIFT WILL BE TEMPORARY AND WINDS SHOULD TURN BACK
TO THE SOUTH BEHIND THE LINE AND AHEAD OF THE SYNOPTIC FRONT.

NOTE...THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA THROUGH AT LEAST THE 23RD OF OCTOBER.

87/GRANTHAM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL
ALABAMA.

FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: BLOUNT...FAYETTE...LAMAR...MARION...WALKER...WINSTON.

FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON
FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...LAMAR...MARION...
WALKER...WINSTON.

&&

05/87
Hazardous weather outlook, Oct 13, 6:15 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT MON OCT 13 2014

ALZ011>015-017>050-142315-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
615 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A SQUALL LINE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE AND
EMBEDDED TORNADOES WILL MOVE THROUGH CENTRAL ALABAMA TONIGHT. THIS
ORGANIZED ACTIVITY WILL APPROACH THE INTERSTATE 65 CORRIDOR AROUND
MIDNIGHT...THEN SLOWLY MOVE ACROSS EAST CENTRAL ALABAMA THE
REMAINDER OF THE OVERNIGHT HOURS.

ISOLATED SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE ORGANIZED LINE.

ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA...THE GREATEST THREAT WILL BE WEST OF A LINE FROM SELMA TO
BIRMINGHAM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS
OF 60 MPH OR GREATER AND ISOLATED TORNADOES. THERE IS A SLIGHTLY
LOWER THREAT OF LARGE HAIL AND LOCALIZED FLASH FLOODING.

AHEAD OF THE APPROACHING STORM SYSTEM...A TIGHTENED PRESSURE
GRADIENT WILL RESULT IN SUSTAINED WINDS AROUND 20 MPH AND WIND
GUSTS AS HIGH AS 40 MPH TONIGHT...OUTSIDE OF ANY
CONVECTION.

ANY STORMS WILL PRODUCE HEAVY RAINFALL...WITH 1.5 TO 3 INCHES
EXPECTED AREAWIDE THROUGH TOMORROW. PORTIONS OF NORTH CENTRAL
ALABAMA HAVE RECEIVED 2 TO 6 INCHES OF RAIN OVER THE LAST SEVERAL
DAYS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FOR
LOCATIONS GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO
CORDOVA TO ONEONTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SOME THREAT OF SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY
ACROSS EAST CENTRAL ALABAMA. THIS WILL BE HIGHLY DEPENDENT ON THE
ORGANIZED LINE PROGRESSION OVERNIGHT AND THIS TIME PERIOD WILL BE
UPDATED THROUGHOUT THE EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED FROM THROUGH TONIGHT.

In the hours before

Local storm report, Oct 13, 5:41 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
10/13/2014                   JEFFERSON          AL   BROADCAST MEDIA

            POWERPOLES SNAPPED AT 22ND ST AND 2ND AVE N.

&&

ANDERSON
Local storm report, Oct 13, 6:49 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     DOUBLE SPRINGS          34.15N 87.40W
10/13/2014                   WINSTON            AL   PUBLIC

            A FEW TREES DOWN AROUND DOUBLE SPRINGS. SOCIAL MEDIA

&&

LINHARES
Local storm report, Oct 13, 6:59 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
659 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     1 WNW BEDFORD           33.80N 88.23W
10/13/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN NEAR COUNTY LAKE ROAD AND ABERDEEN ROAD WEST
            OF VERNON.

&&

DAVIS
Special weather statement, Oct 13, 7:11 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT MON OCT 13 2014

ALZ011-013>015-022-140115-
FAYETTE AL-MARION AL-PICKENS AL-WALKER AL-WINSTON AL-
711 PM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON...WESTERN
WALKER...NORTHEASTERN PICKENS...EASTERN MARION AND FAYETTE COUNTIES
UNTIL 815 PM CDT...

AT 712 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
HACKLEBURG TO 7 MILES EAST OF BLUFF TO 6 MILES SOUTH OF ASHCRAFT
CORNER...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FAYETTE...
  HALEYVILLE...
  LYNN...
  CARBON HILL...
  ASHCRAFT CORNER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3430 8732 3359 8735 3361 8763 3359 8763
      3357 8767 3352 8767 3352 8784 3339 8784
      3330 8808 3353 8798 3352 8795 3360 8795
      3373 8789 3431 8788
TIME...MOT...LOC 0011Z 235DEG 29KT 3432 8778 3379 8779
          3345 8794

56
Local storm report, Oct 13, 7:22 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
722 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     2 S DORA                33.70N 87.09W
10/13/2014                   WALKER             AL   EMERGENCY MNGR

            *** 1 FATAL *** ELDERLY WOMAN KILLED FROM TREE FALLING ON
            MOBILE HOME ON CREEL STREET NEAR DORA. TIME ESTIMATED
            FROM RADAR.

&&

DAVIS
Local storm report, Oct 13, 8:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     4 SSW BLOOMING GROVE    33.74N 88.00W
10/13/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN AND POSSIBLE STRUCTURE DAMAGE NEAR
            INTERSECTION OF COUNTY ROAD 49 AND HIGHWAY 18. TIME
            ESTIMATED FROM RADAR.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:11 PM CDTSpecial Weather StatementBMXFayette, Marion, Winston64 min
Oct 13, 8:56 PM CDTSevere Thunderstorm WarningBMXTuscaloosa48 min
Oct 13, 9:06 PM CDTSevere Thunderstorm WarningBMXHale39 min
Oct 13, 9:28 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more3 hr
Oct 13, 9:31 PM CDTAreal Flood AdvisoryBMXBibb, Dallas, Greene, Hale, Marengo, Perry and 1 more3 hr
Oct 13, 9:58 PM CDTAreal Flood AdvisoryBMXAutauga, Blount, Chilton, Jefferson, Lowndes, Shelby3 hr
Oct 13, 11:37 PM CDTSpecial Weather StatementBMXAutauga38 min
Oct 14, 12:20 AM CDTSpecial Weather StatementBMXCoosa40 min
Oct 14, 12:48 AM CDTSpecial Weather StatementBMXPike42 min

Nearby

River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.